Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have normal hard erections and orgasms but noticed decline in amount of sperm at orgasm. Advice?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8286 Questions
I have normal hard erections and orgasms but I have noticed a decline in the amount of sperm at orgasm sometimes almost none I am in my mid 60s very active full time professional work etc
Posted Tue, 18 Jun 2013 in Sexual Problems
Answered by Dr. P. T. Patil 6 hours later
Thanks for your query.Based on the facts that you have posted it appears that you have noticed that volume of semen that you ejaculate has reduced recently and sometimes none.

The volume of the semen gets reduced with advanced age and this is nature's law.

Water constitutes 98% of the semen volume so semen volume depends upon the status of hydration in the body.

Semen production takes 36 -48 hours so It also depends upon the frequency of ejaculation (,more frequent is the ejaculation less is the volume.)

Following measure will help to increase the semen volume .
1) Practice regular exercise especially pelvic exercises for 45 minutes followed by meditation for 1/2 an hour in the morning.this will help to improve blood supply to prostate and help in secreting more prostatic fluid which is one of the main component of semen.
2) Take high protein diet XXXXXXX in vegetables and fruits and Vitamin A,C,D,E.Zinc.
3)Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking , coffee and alcohol keep your body well hydrated.
5) Consume more water .

Please consult qualified Urologist for clinical examination and detail evaluation to rule out possibility of retrograde ejaculation.
Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor